# SDR SWAA2022032979884

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-19 AFT PIT STA 727G+10-767; RBL22; WL157; Z-CHANNEL HAS HEAVY CORROSION AT AND AWAY FROM FASTENER HOLES ON UPPER SURFACE AND A COUPLE MRK'D IN BLACK ON LOWER SURFACE / [01] REMOVED CORROSION ON Z- CHANNEL IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS: .040 ORIGINAL 'T' .029 REMAINING .011 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED UT AAR#36646 DUE 10/06/22;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2;[05] VERIFIED ITEMS 1 THROUGH 4;[06] CUTOUT DAMAGE SECTION OF Z ANGLE BETWEEN STA 727H-727G AND REMOVED TO STA 767IAW SRM 53-00-53-2R-5 REPAIR 5;[07] VERIFIED STEP 6 IS COMPLETE;[08] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS IS BAC1496-377 7075 T6 TAG#A108173 IAW SRM 53-00-53-2R-5 REPAIR 5;[09] VERIFIED STEP 8;[10] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[11] VERIFIED STEP 10 AND OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIMER OF Z ANGLE REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] VERIFIED STEP 12;[14] OK TO INSTALL;[15] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[16] VERIFIED STEP 15;[17] OK TO APPLY CIC;[18] APPLIED CIC ON REPAIR PARTS IAW AMM 51-21-91-620-802;[19] VERIFIED JOB IS COMPLETE;[20] VERIFIED ITEM 19 AND 18;[21] AUDIT C/W
